# SDR HEEA0014717

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745N
- Make and model: Bell 206L-1
- Aircraft serial: 45489
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Generator
- Part number: 206076373001
- Condition: Failed
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACHOMETER'S ROTOR NEEDLE DOES NOT MOVE FROM  ZERO.
